Alert archive / Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 30, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 19, 2020, 2:51 PM EDT for Franklin County, Henry County, Patrick County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2020, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 19, 2020, 5:57 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, VA, Henry County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 35 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WGUS51 KRNK 191851
FFWRNK
VAC067-089-141-200045-
/O.NEW.KRNK.FF.W.0030.200619T1851Z-200620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
251 PM EDT Fri Jun 19 2020
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
Northwestern Henry County in south central Virginia...
South central Franklin County in west central Virginia...
Northeastern Patrick County in southwestern Virginia...
* Until 845 PM EDT.
* At 249 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. This rain is falling on ground
that is already saturated from several days of heavy rainfall.
Flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Bassett...
Oak Level...
Stanleytown...
Philpott Dam...
and Fairy Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3691 7989 3680 7986 3674 7997 3673 8009
3683 8013
FLASH FLOOD...RADAR INDICATED
$$
MBS3 follow-up statements
200
WGUS71 KRNK 192010
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
410 PM EDT Fri Jun 19 2020
VAC067-192019-
/O.CAN.KRNK.FF.W.0030.000000T0000Z-200620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-
410 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL FRANKLIN COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3682 8012 3682 8006 3678 8003 3678 8001
3679 8003 3679 8001 3681 8000 3680 7993
3678 7993 3674 7997 3674 8009
$$
VAC089-141-200045-
/O.CON.KRNK.FF.W.0030.000000T0000Z-200620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-Patrick VA-
410 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHWESTERN HENRY AND EASTERN PATRICK COUNTIES...
At 409 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Bassett...
Philpott Dam...
Fairy Stone State Park...
Stanleytown...
and Oak Level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3682 8012 3682 8006 3678 8003 3678 8001
3679 8003 3679 8001 3681 8000 3680 7993
3678 7993 3674 7997 3674 8009
FLASH FLOOD...RADAR INDICATED
$$
MBS540
WGUS71 KRNK 192114
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
514 PM EDT Fri Jun 19 2020
VAC089-141-200045-
/O.CON.KRNK.FF.W.0030.000000T0000Z-200620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-Patrick VA-
514 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FRIDAY
FOR NORTHWESTERN HENRY AND NORTHEASTERN PATRICK COUNTIES...
At 514 PM EDT, Runoff from earlier heavy rainfall continues across
the warned area. Some flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Philpott Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3679 8011 3680 8004 3677 8004 3676 8009
3678 8011
FLASH FLOOD...RADAR INDICATED
$$
MBS608
WGUS71 KRNK 192157
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
557 PM EDT Fri Jun 19 2020
VAC089-141-192206-
/O.CAN.KRNK.FF.W.0030.000000T0000Z-200620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-Patrick VA-
557 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HENRY AND NORTHEASTERN
PATRICK COUNTIES IS CANCELLED...
Runoff from earlier heavy rainfall is no longer expected to produce
flooding. Please continue to heed any remaining road closures.
LAT...LON 3679 8011 3680 8004 3677 8004 3676 8009
3678 8011
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:03 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 19, 12:03 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1203 PM EDT Fri Jun 19 2020 .SYNOPSIS... Low pressure will maintain itself over the area into Saturday before weakening and heading off to the east Sunday. We return to summer weather early next week with a daily threat of storms. && .NEAR TERM /THROUGH TONIGHT/... As of Noon EDT Friday... Weakening upper Low over the central Appalachians is forecast to open up into a trough and then move east and off the coast Saturday. Until then, expect an abundance of cloud cover along with scattered to numerous showers and thunderstorms. Heating of the day will promote the strongest activity and the greatest coverage. Thermodynamic profile this afternoon suggest MUCAPE of 1000 j/kg across the region with PWAT of 1.25 to 1.50. This is expected to support semi-robust shower/thunderstorm cores with instantaneous rain rates upwards of 3 inches an hour. Per the morning RNK/GSO soundings the mean wind of 15-17kts should maintain just enough movement to forgo need for a Flash Flood Watch, however cannot rule out localized excessive rainfall due to the tendency for the deep convection to train around the periphery of the upper low. Training and backbuilding can and will lead to isolated flash flooding, similar to what occurred near Bluefield along 460 yesterday evening where between 2-3 inches of rain occurred in an hour,resulting in mudslides and temporary closure of roads. Given the low FFG values the antecedent signal is certainly supportive of flooding if any storm anchoring or organization can become established. Convective allowing models suggest the best coverage will be over the mountains and foothills roughly from now through 8PM this evening. After that, loss of daytime heating should lead to weakening. The morning soundings were very moist, so sunshine will be of the peek-a-boo variety. Even so, temperatures should still climb into the 70s across the mountains and near 80 in the piedmont. In the event we get any warmer than that, SBCAPEs could exceed 1500 J/Kg. If this occurs then the thunderstorm cores may be more robust leading to isolated strong/severe wind gusts. Consideration should be given to all thunderstorms for potential wind damage. Per the moist ground, sub-severe wind gusts and water loading may still produce some downed trees. Models show the precip fading this evening in the west, shifting the showers east to the piedmont then exiting toward Saturday morning, but am not confident in taking pops completely out as the upper low/trough axis will still be set up along the Blue Ridge by dawn Saturday. Temperature forecast reflects persistence, but hedged slightly warmer due to the fact the upper low is weakening with time and should allow for more breaks in the cloud cover. Again we are expecting highs in the 70s across the mountains to near 80 east. Lows should be close to normal tonight, maybe a few degrees cooler in the mountains as we may see some clearing, supporting lows in the mid to upper 50s. The piedmont to Blue Ridge will have lows in the upper 50s to mid 60s. Where it clears out some, and with wet ground, expect fog to form, with dense fog a possibility. Forecast confidence is high on temperatures and winds, and average on pops/sky cover. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... As of 200 AM EDT Friday... This Saturday marks the summer solstice of 2020 at 543 PM EDT, but it will not feel quite like summer yet due to a closed upper level low wobbling eastward over northern Virginia to provide one more day of widespread showers and thunderstorms across the Mid Atlantic. The greatest concentration of rainfall will take place east of the Blue Ridge during the afternoon and evening hours. By Saturday night, the closed low will reach the Chesapeake Bay and exit offshore on Sunday morning. Our region will be sandwiched between this departing closed low and an approaching upper level trough over the northern Plains by Sunday afternoon. The wet ground from the recent rainfall and increased sunshine will make it feel quite humid. This heat and moisture should combine with orographic lift to spark scattered showers and thunderstorms along the higher terrain, but the chances of rain diminish further eastward into the Piedmont. Conditions become considerably warm and humid by Monday as upper level ridging takes place aloft, and a deep southwesterly flow engulfs the region to enhance the warm air advection. After how much last week did not feel like summer with the unseasonably cool air, Monday may pose a mild shock to the body when heat indices cross over 90 degrees in the Piedmont. The models are in rather good agreement about the coverage of showers and thunderstorms increasing along and west of the Blue Ridge by Monday afternoon due to the closing proximity of the upper level trough and the increasing instability. Thus, rain chances have been bumped upward due to this increased confidence in convection. The thunderstorms should eventually dissipate after sunset on Monday night, but it will feel rather muggy as temperatures struggle to fall into the 60s. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 200 PM EDT Thursday... Ensemble guidance indicates the eastern part of the country will see a broad trof develop as a closed low settles over the Great Lakes region through the middle of next week. This will combine with high pressure off the coast to put the Appalachians and mid Atlantic region in deep southwesterly flow, resulting in warmer and more humid conditions more appropriate for early summer. However, a series of weak short waves will combine with diurnal instability to bring a good chance for mainly afternoon/evening showers and thunderstorms each day. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... As of Noon EDT Friday... Mix of MVFR to VFR cloud bases with and VFR visibilities expected this afternoon and evening. Daytime heating is resulting in scattered to numerous cloud buildups with shower/storm coverage the greatest from now through 8PM/00z this evening. Showers and storms are expected to weaken and dissipate after 8PM this evening with partial clearing. Will have to watch clearing as this will increase potential for fog leading to IFR or lower conditions. Confidence is high that LWB and perhaps BCB will see IFR to LIFR fog, with BLF seeing IFR to LIFR cigs. Have high end IFR to MVFR from Roanoke east to DAN/LYH tonight as well. Forecast confidence is high on threat of showers today and sub- VFR at times, but timing in this threat and clearing tonight with fog is average for confidence. Extended Aviation Discussion... The closed upper low will continue to meander about the central and southern Appalachians Saturday. The low weakens and heads east by Sunday. As the low weakens, the threat for prevailing IFR conditions and persistent -RA will begin to decrease. Showers and thunderstorms, with MVFR ceilings and visibilities are expected Saturday into Monday, mainly each afternoon and evening. Scattered MVFR showers and Thunderstorms are expected Tuesday especially in the west. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM/WP NEAR TERM...PM/WP SHORT TERM...PW LONG TERM...MBS AVIATION...PM
Hazardous weather outlook, Jun 19, 3:28 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 328 AM EDT Fri Jun 19 2020 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-200730- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 328 AM EDT Fri Jun 19 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Showers and scattered thunderstorms today into this evening may bring heavy rain. This could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms Saturday could bring locally heavy rain, which could cause isolated flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 9:52 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
952 AM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 2 E TIPTOP 37.20N 81.40W
06/18/2020 TAZEWELL VA PUBLIC
SEVERAL MUDSLIDES ALONG ROUTE 460 BETWEEN
SPRINGVILLE AND BLUEFIELD. VDOT HAD TO
TEMPORARILY STOP TRAFFIC ALONG 460 TO CLEAR
DEBRIS FROM THE ROAD. WEATHER OBSERVER IN
SPRINGVILLE OBSERVED 2.40 INCHES OF RAIN
BETWEEN 345 PM AND 500 PM.
&&
PMSpecial weather statement, Jun 19, 12:33 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1233 PM EDT Fri Jun 19 2020
VAZ058-059-191730-
Halifax-Charlotte-
1233 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN CHARLOTTE AND SOUTHEASTERN HALIFAX COUNTIES...
At 1225 PM EDT, a strong thunderstorm was located near the Staunton
River State Park, or 8 miles northeast of Virgilina, moving
northeast at 10 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Redoak...
Hitesburg...
Staunton River State Park...
and Virgilina.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near the headwaters of Buggs Island Lake, where the
Roanoke River enters the reservoir, between the State Park and
Clarksville, get out of the water and move indoors or inside a
vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough
to be struck by lightning. Do not be caught on the water in a
thunderstorm.
LAT...LON 3670 7865 3668 7862 3665 7857 3664 7856
3664 7858 3669 7865 3669 7868 3668 7870
3658 7872 3656 7874 3654 7873 3654 7885
3674 7869 3680 7862 3684 7854
TIME...MOT...LOC 1627Z 218DEG 7KT 3663 7866
PMSpecial weather statement, Jun 19, 12:41 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1241 PM EDT Fri Jun 19 2020
NCZ001-018-019-191730-
Ashe-Wilkes-Watauga-
1241 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT
WESTERN WILKES...SOUTHEASTERN WATAUGA AND SOUTH CENTRAL ASHE
COUNTIES...
At 1241 PM EDT, a strong thunderstorm was located over Maple Springs,
or near Wilbar. The storm is nearly stationary.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Wilbar...
Deep Gap...
Darby...
Wilkesboro Reservoir...
and Buck.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3609 8146 3609 8147 3610 8148 3610 8151
3611 8152 3612 8155 3628 8154 3635 8125
3611 8114 3608 8145
TIME...MOT...LOC 1641Z 254DEG 4KT 3619 8139
VFJSpecial weather statement, Jun 19, 12:49 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1249 PM EDT Fri Jun 19 2020
NCZ019-191730-
Wilkes-
1249 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL WILKES COUNTY...
At 1249 PM EDT, a strong thunderstorm was located near Darby, or near
Blowing Rock, moving northeast at 15 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Wilbar...
Mc Grady...
Mulberry...
and Wilkesboro Reservoir.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3619 8147 3620 8146 3623 8147 3624 8148
3625 8147 3626 8143 3629 8139 3628 8137
3630 8137 3642 8114 3621 8093 3607 8139
TIME...MOT...LOC 1649Z 242DEG 12KT 3610 8157
PCSpecial weather statement, Jun 19, 2:01 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
201 PM EDT Fri Jun 19 2020
VAZ032-033-043-191845-
Henry-Franklin-Patrick-
201 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...NORTHEASTERN
PATRICK AND SOUTHERN FRANKLIN COUNTIES...
At 201 PM EDT, a strong thunderstorm was located over Fairy Stone
State Park, or near Bassett, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bassett...
Sydnorsville...
Ferrum...
Snow Creek...
Leatherwood...
Endicott...
and Collinsville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3671 8013 3688 8018 3700 7977 3674 7967
3672 7967
TIME...MOT...LOC 1801Z 258DEG 13KT 3682 8007
BMGLocal storm report, Jun 19, 2:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
250 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD 1 ENE BURNT CHIMNEY 37.11N 79.81W
06/19/2020 FRANKLIN VA POST OFFICE
WATER FLOWING OVER ROADWAYS AROUND WIRTZ AND
SPILLING OUT OF A RETENTION POND NEAR THE
POST OFFICE. POST OFFICE EMPLOYEE DESCRIBED
IT AS LIKE A RIVER.
&&
VFJThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:18 PM EDT | Areal Flood Advisory | RNK | Tazewell | 7 hr |
| Jun 19, 9:23 AM EDT | Areal Flood Advisory | RNK | Alleghany | 4 hr |
| Jun 19, 12:33 PM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Jun 19, 2:01 PM EDT | Special Weather Statement | RNK | Franklin | 44 min |
| Jun 19, 2:16 PM EDT | Flash Flood Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke, City of Salem | 3 hr |
| Jun 19, 2:19 PM EDT | Flash Flood Warning | RNK | Franklin | 3 hr |
| Jun 19, 2:37 PM EDT | Areal Flood Advisory | RNK | Franklin, Henry, Patrick | 15 min |
| Jun 19, 3:07 PM EDT | Flash Flood Warning | RNK | Charlotte, Halifax | 4 hr |
| Jun 19, 3:37 PM EDT | Areal Flood Advisory | RNK | Grayson | 116 min |
| Jun 19, 3:41 PM EDT | Flash Flood Warning | RNK | Patrick | 2 hr |
| Jun 19, 3:50 PM EDT | Flash Flood Warning | RNK | Pulaski, Wythe | 3 hr |
| Jun 19, 3:57 PM EDT | Flash Flood Warning | RNK | Henry, Patrick, City of Martinsville | 111 min |
| Jun 19, 4:09 PM EDT | Special Weather Statement | RNK | City of Martinsville | 36 min |
| Jun 19, 4:19 PM EDT | Flash Flood Warning | RNK | Craig | 2 hr |
| Jun 19, 4:27 PM EDT | Special Weather Statement | RNK | Wythe | 33 min |
| Jun 19, 4:29 PM EDT | Flash Flood Warning | RNK | Alleghany | 2 hr |
| Jun 19, 4:59 PM EDT | Areal Flood Advisory | RNK | Bland | 84 min |
| Jun 19, 5:16 PM EDT | Special Weather Statement | RNK | Wythe | 14 min |
| Jun 19, 5:27 PM EDT | Areal Flood Advisory | RNK | Wythe | 81 min |
Nearby
Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.